# SDR UPS98826943

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT OTBD WING SLOT OTBD AFT VERTICAL ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE PER DWG 9753297 AND SRM 51-1-2, 51-1-20D.
